# SDR IPXA2017111623632

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,070 hours, 12,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DISARMED LIGHT BROKEN.  REPLACED L2-1361 INDICATOR LIGHT ASSY IAW WDM 52-11-01. OPS NORMAL.
